Can stretch marks caused by bleaching be removed? (Photo)
i tried bleaching my skin for less than 3 months and i notice i started getting stretch marks so i discontinue bot the marks contine to develop. its horrible looking cause its on both my arms, i would like to know can anything be done to get rid of these marks
Doctor Answers 1
The cause of these straie are unknown as it relates to your skin lightening agents. There is a possibility that the skin creams contained steroids. It is best to discontinue their use and begin a regimen to rebuild collagen that has been lost. An experienced dermatologist should guide you through this process.
Raffy Karamanoukian MD FACS
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.